Hokkaido Mathematical Journal

Scaling limit for the Derezi\'nski-G\'erard model

Atsushi OHKUBO

Full-text: Open access

Abstract

We consider a scaling limit for the Derezi\'nski-G\'erard model. We derive an effective potential by taking a scaling limit for the total Hamiltonian of the Derezi\'nski-G\'erard model. Our method to derive an effective potential is independent of whether or not the quantum field has a nonnegative mass. As an application of our theory developed in the present paper, we derive an effective potential of the Nelson model.

Article information

Source
Hokkaido Math. J., Volume 39, Number 3 (2010), 261-290.

Dates
First available in Project Euclid: 29 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1288357970

Digital Object Identifier
doi:10.14492/hokmj/1288357970

Mathematical Reviews number (MathSciNet)
MR2743825

Zentralblatt MATH identifier
1227.81223

Subjects
Primary: 81T10: Model quantum field theories

Keywords
Fock space scaling limit effective potential the Derezi\'nski-G\'erard model the Nelson model Weyl relations

Citation

OHKUBO, Atsushi. Scaling limit for the Derezi\'nski-G\'erard model. Hokkaido Math. J. 39 (2010), no. 3, 261--290. doi:10.14492/hokmj/1288357970. https://projecteuclid.org/euclid.hokmj/1288357970


Export citation